Discountinuous Galerkin methods for second-order elliptic PDE with low-regularity solutions

Wihler, Thomas P.; Rivière, Béatrice (2011). Discountinuous Galerkin methods for second-order elliptic PDE with low-regularity solutions. Journal of scientific computing, 46(2), pp. 151-165. New York, N.Y.: Springer US; http://www.springer-ny.com 10.1007/s10915-010-9387-9

[img]
Preview
Text
10915_2010_Article_9387.pdf - Published Version
Available under License Publisher holds Copyright.

Download (484kB) | Preview

Item Type:

Journal Article (Original Article)

Division/Institute:

08 Faculty of Science > Department of Mathematics and Statistics > Institute of Mathematics

UniBE Contributor:

Wihler, Thomas

ISSN:

0885-7474

Publisher:

Springer US; http://www.springer-ny.com

Language:

English

Submitter:

Factscience Import

Date Deposited:

04 Oct 2013 14:21

Last Modified:

22 Oct 2019 22:31

Publisher DOI:

10.1007/s10915-010-9387-9

Web of Science ID:

000286004700001

BORIS DOI:

10.7892/boris.6897

URI:

https://boris.unibe.ch/id/eprint/6897 (FactScience: 211954)

Actions (login required)

Edit item Edit item
Provide Feedback